# SDR SWAA2021122250625

- Difficulty date: December 6, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 45,600 hours, 27,244 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS663 UPPER ATTACH VAPOR BARRIER ANGLE IS CRACKED RBL50 WL168.    INSTALLED FASTENERS COMMON TO THE FUEL TANK ON BS663 UPPER ATTACH ANGLE RBL 6 TO RB 60 WL 168 IAW SRM 51-40-02 AND DWG 111A1000.   COMPLETED INSTALL IAW SRM 51-40-02 AND DWG 111A1000.
